# SDR CA010111006

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022376
- Condition: Leaking
- Location: Engine
- Part time: 711 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE OIL THRU ENGINE DRAIN LINES NOTED. VERY MESSY ON GEAR DOORS AND BELLY AREA OF AIRCRAFT. OIL APPEARED TO BE LEAKING FROM STARTER GEN ACCESSORY PAD OIL SEAL, REPLACED WITH NEW, SUBSEQUENT FLIGHTS WERE CLEAN. LOG BOOK SHOWS THAT THIS SEAL HAS BEEN REPLACED ON AT LEAST TWO OTHER OCCASIONS.OF NOTE, THE OLD SEAL APPEARED TO BE EASY TO TEAR AS BEING REMOVED FROM CARRIER, IT IS RUMOURED THAT SOME SEALS WERE DEFECTIVE. THE REPLACEMENT SEAL WAS INSPECTED WITH THE SPRING REMOVED AND APPEARED NORMAL.
